MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Post Operative Wound Infection (2446)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the ecoin device on (b)(6), 2026 and the device was activated on (b)(6) 2026 with an amplitude setting of 3 ma.On march 05, 2026, territory manager, (b)(6), received a phone call from the patient regarding an infection at the incision site and antibiotics were prescribed by the implanting physician.The patient described the infection as an allergy to the suturing.However, this was not confirmed by medical professionals.Cultures of the wound were obtained, and the results came back negative, indicating that no infection was present.Additionally, approximately one week before the phone call, the patient reportedly experienced shooting pain in the bottom of their foot and up their leg.The patient did not report any pain when the device was initially activated although they were very sensitive to the stimulation.On march 06, 2026, the territory manager met with the patient and turned the device off by placing it in shelf mode.Additionally, the patient saw a nurse and received advice on their wound.On march 11, 2026, the patient reported their ecoin device went off at 12:30pm despite the device being put in shelf mode on march 06, 2026.The patient met with the implanting physician on (b)(6) 2026 to discuss device removal.The device was explanted on (b)(6) 2026 and the patient has not experienced any additional pain.No further issues have been reported.
 
Additional Manufacturer Narrative
The device history file for both the ecoin device (b)(6) including the sterile load history report (301-151) and the procedural kit lot (301-705) available at the implantation facility were reviewed and there were no related issues found.Based on the information provided, the patient may have been picking at the wound which caused the original opening/discomfort.The explanted ecoin device associated with the complaint was not returned and could not be analyzed.Valencia technologies was unable to confirm the report of the device providing stimulation after being put in shelf mode.The ecoin device is used to treat urgency urinary incontinence.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion on the cause of the reported issue.Therefore, the root cause code was selected as indeterminate origin.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
aishwarya kalyankar
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key24772142
Report Number3010878085-2026-00005
Device Sequence Number18709255
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240925(17)260925
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue Number1011-2447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale